| Model Number |
133S-MV-14-T |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
12/15/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
Physician reported right "spontaneous deflation of tissue expander".Device has been explanted.
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: spontaneous deflation of tissue expander.
Additional Manufacturer Narrative
Visual analysis of the photographs identified: through the photos provided, it is not possible to determine the lot number and catalog observed opening in the anterior side.Device analysis performed through photographs, due to the impossibility to perform microscopic analysis it is not possible to determine the most likely failure mode.Additional, changed, and/or corrected data: g1, h6.
Event or Problem Description
Event or Problem Description
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a4.